English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Highly Regular Polyampholytic Structures Adsorbed Directly from Solution

MPS-Authors
/persons/resource/persons48366

Mahltig,  B.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons49018

Wolkenhauer,  M.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons48998

Wiegand,  Simone
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons48792

Stamm,  Manfred
MPI for Polymer Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mahltig, B., Müller-Buschbaum, P., Wolkenhauer, M., Wunnicke, O., Wiegand, S., Gohy, J.-F., et al. (2001). Highly Regular Polyampholytic Structures Adsorbed Directly from Solution. Journal of Colloid & Interface Science, 242, 36-43.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-68DC-B
Abstract
There is no abstract available